MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number S4153108D
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer, "i¿m still noticing this problem with the introducers basically buckling.When i try to advance it, it does go smoothly and it's like the grey part of the peel away sheath gets caught on the skin and resists advancing, causes the plastic to crumple up.It's like the material isn¿t stiff enough, but also the transition to the taper white inner dilator is not smooth enough.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16660742
Report Number3006260740-2023-01110
Device Sequence Number1700343
Product Code PND
UDI-Device Identifier00801741153952
UDI-Public(01)00801741153952
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS4153108D
Device Lot NumberREGX3295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date04/01/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown